Tinnitus from Ibuprofen?

Discussion in 'Support' started by Richard02, Nov 23, 2016.

    1. Richard02
      Gloomy

      Richard02 Member

      Tinnitus Since:
      22-11-2016
      Cause of Tinnitus:
      Ibuprofen
      After just yesterday I have been hearing a ringing in my left ear, not really loud but I can hear the ringing while I try to sleep. I have been taking ibuprofen 300 mg per day to be exact, a total 2400 mg the past days, is it normal? Will it go away? I stopped taking ibuprofen now
       
    2. RaZaH
      Dancing

      RaZaH Member Benefactor Hall of Fame

      Location:
      Reykjavík, Iceland
      Tinnitus Since:
      2012/04
      Cause of Tinnitus:
      Benzo + loud noise
      It might go away yes..stop taking that stuff .
       
      • Agree Agree x 2
    3. Richard02
      Gloomy

      Richard02 Member

      Tinnitus Since:
      22-11-2016
      Cause of Tinnitus:
      Ibuprofen
      How much time does Drug-induced tinnitus take to go away? when should i worry?
       
    4. RaZaH
      Dancing

      RaZaH Member Benefactor Hall of Fame

      Location:
      Reykjavík, Iceland
      Tinnitus Since:
      2012/04
      Cause of Tinnitus:
      Benzo + loud noise
      You should not worry ..that is key .
      Really no reason to think you have made permanent damage.
       
      • Agree Agree x 1
    5. The Red Viper
      Curious

      The Red Viper Member

      Location:
      US
      Tinnitus Since:
      March 15, 2016
      Cause of Tinnitus:
      Current Theory: Neck injury (Tendonitis @ trap/SCM junction)
      300mg per day is tiny. However you did take it for 8 days. Yeah I would suggest to stop taking it. It might go away.
       
    6. 3ri0w

      3ri0w Member

      I read some people do experience temporary T from ibuprofen
      Yea it will go away! It'll take a few days.
       
    7. Richard02
      Gloomy

      Richard02 Member

      Tinnitus Since:
      22-11-2016
      Cause of Tinnitus:
      Ibuprofen
      Third day without taking Ibuprofen, my tinnitus is still going but i have faith it will disappear. I cant imagine living my life with a permanent sound in my ears, the sole thought of not hearing silence ever again scare me

      Edit: Forgot to mention but i have been feeling a "tingling" in my left ear everytime a hear a sharp noise, like a bag of chips or a door's creap. it sometimes hurts
       
    8. Nathalie
      Doubtful

      Nathalie Member

      Location:
      Tallinn, Tallinna linn, Estonia
      Tinnitus Since:
      10/2016
      Cause of Tinnitus:
      Unknown
      Has your tinnitus gone away?
       
    9. Richard02
      Gloomy

      Richard02 Member

      Tinnitus Since:
      22-11-2016
      Cause of Tinnitus:
      Ibuprofen
      It's still there, but ignore it. As i said before i have a tingling in my left ear whenever i hear voices/doors, like my hear shaking in response to other sounds, along with that the sensation of fullness in said ear.

      Went to my doctor to check my ears, eardrums and everything was fine, he recommend me Nasonex for the ear fullness sensation (it might be eustachian tube related), and the tingling in the left ear he said it was stress related (oh god i hope it's not hyperacusis)

      Im trying to be positive, i trust my doctor is right. i was taking Ibuprofen as a cancer treatment, i didnt know it was THAT bad even though i was taking small dosages of 300 mg.
       
    10. Kazue

      Kazue Member

      Location:
      USA
      Tinnitus Since:
      09/19/2016
      Cause of Tinnitus:
      Unknown
      Yup, same thing happened to me. I took the maximum limit in a day (6 pills) and I got tinnitus. Almost 4 months strong. Still got this bubbling sound in my ear but it has lowered slightly with the help of Medrol.
       
    11. TheSarge

      TheSarge Member

      Tinnitus Since:
      01/2017
      Cause of Tinnitus:
      Anxiety, loud noise
      How about now? Does anyone get popping in their ear when they swallow? Especially after a loud noise that hurts ur ear?
       
    12. cviechec
      Scared

      cviechec Member

      Tinnitus Since:
      05/2017
      Cause of Tinnitus:
      otc painkillers
      I do, are you still experiencing this?
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.